New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Joe not so cool
Regular Member


Date Joined Feb 2007
Total Posts : 29
   Posted 4/3/2009 5:58 PM (GMT -7)   
a few weeks ago my anxiety kicked in again and I was worried about all these deferent health issues. I was tense and stressed 24/7 My doc put me on clonazapn and zoloft My anxiety is abating slowly,but I feel sore all over. Last night I was playing with my niece, probably the most active I have been in weeks and now I wake up this morning and my legs are sore. Has anyone else experienced anything like this?

Celey
Veteran Member


Date Joined May 2007
Total Posts : 1284
   Posted 4/3/2009 9:05 PM (GMT -7)   
Hmm... Do you exercise a lot? Exercising too much can make you sore... But also... if you don't exercise hardly at all... and then, you suddenly go all out, rough and tumble and whatnot... then, you will get sore...
I think I am being picked on by life, sometimes. But's that okay. Life and I are good buddies... I know life doesn't mean no harm. It just is the way it is. I can accept that.


racer x
Regular Member


Date Joined Mar 2006
Total Posts : 41
   Posted 4/4/2009 1:41 AM (GMT -7)   
hey jo i think celey may have a point, if you exercise to much that can happen or if not enough wich i think is true in your case , because you said that you had been inactive for awhile, a good soak in a warm bath might help, but try and relax, hopefully you are on some med/meds that is helping you with your anx. good luck hope u feel better soon/ Jeff

racer x
Regular Member


Date Joined Mar 2006
Total Posts : 41
   Posted 4/4/2009 1:43 AM (GMT -7)   
celey life can knick us hard, but we have to pick ourselves up and go on the best we can hope you get to that happy place you are always after Jeff

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/4/2009 6:55 AM (GMT -7)   
 
I think your name should be JoeKool.......... idea
 
Yes I have woked up with my joints feeling painful but I suspect that my issues is the tension I feel when I am anxious and not relaxing my body as I should. 
 
Also I have just stopped my AD after a long wean off of it and some of the aches could be side effects of the med clearing my system.
 
Take care and know I am here for you.
 
Kitt
 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 4/6/2009 3:50 PM (GMT -7)   
Hey, Joe! Yep, I've had this happen to me. Either you played too hard with the niece or the anxiety is taking it's toll on your body. Whichever is the cause, it will pass. I sure hope you feel better soon!
Anxiety Disorder/Mitral Valve Prolapse
 
40 mg Prozac, Toprol 75 mg and occasionally Ativan

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:20 PM (GMT -7)
There are a total of 2,734,935 posts in 301,260 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
370 Guest(s), 14 Registered Member(s) are currently online.  Details
George_, Thankuall, blueberrymuffin, PromisedaRainbow, Rikky1, dacarte3, dismissed, Serenity Now, smlafleur, wpack3, BKelly, ks1905, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer